The optimal group consensus deviation measure for multiplicative preference relations.

Date

2012

Advisors

Journal Title

Journal ISSN

ISSN

Volume Title

Publisher

Elsevier

Type

Book

Peer reviewed

Yes

Abstract

Description

Keywords

Citation

Gomg, Z.W., Forrest, J., Zhao, T. (2012) The optimal group consensus deviation measure for multiplicative preference relations. Expert Systems with Applications, 39 (14), pp. 11548-11555

Rights

Research Institute

Institute of Artificial Intelligence (IAI)